# SDR SWAA2022021313280

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT HAS CORROSION ON LEADING EDGE AT FASTENER HOLES AND MATING SURFACES AT MOUNT BRACKET. / REMOVED AND REPLACED RUDDER COUNTERBALANCE WEIGHT PER SRM 51-60-07-0G-0 STEP 5.A.(6)1) THRU (6)2)D) AND TABLE 1.
